InternationaleJournals


An Exponentially Fitted Finite Difference Scheme For Heat Equation

 

K. Selvakumar

Department of Mathematics, Anna University of Technology Tirunelveli, Tirunelveli-627 007, Tamil Nadu, India.

 

 

ABSTRACT

 

An exponentially fitted finite difference  scheme is presented for the unsteady one  dimensional  flow of heat in a finite bar subject to isothermal  boundary conditions. The scheme is a modified form  of  classical explicit scheme and it is uniformly convergent. The scheme presented in this paper is new. The applicability of the explicit  scheme  is illustrated  using four sample problems. Numerical results are presented. 

 

Keywords: heat equation, exponentially fitted, uniformly convergent, finite difference schemes.

AMS (MOS) subject classification:  65F05, 65N30, 65N35, 65Y05.

 

 


 

International eJournal of Mathematics and Engineering

Volume 2, Issue 1, Pages: 776 787